# SDR UIEA2014070100351

- Difficulty date: July 1, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,074 hours, 15,819 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE RT IDG VLV.  INSPECTED RT ENG IDG COOLING VLV & PNEU FILTER IAW AMM 24-11-07.  SERVICED IDG IAW AMM 12-13-03, INSPECTED CONNECTOR TO VLV, NOTED NO DEFECT.  ENG RUN NO FAULT PRESENT IAW AMM 71-00-00.
